MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Codes High impedance (1291); Low impedance (2285)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 4 of 5.Reference mfr report: 1627487-2019-03087.Reference mfr report: 1627487-2019-03088.Reference mfr report: 1627487-2019-03089.Reference mfr report: 1627487-2019-03092.It was reported the patient experienced ineffective therapy.On (b)(6) 2019 high impedance was observed on the left lead.Physician suspected poor connection between the extension and ipg.In turn, surgical intervention was undertaken on (b)(6) 2019 wherein the extension was reconnected into the ipg.During intra-op impedance check revealed high on two contacts and other contacts confirmed normal impedances.Hence, the procedure was completed.However, low impedance was observed later and the patient continues to experience ineffective therapy post operatively.
 
Additional Manufacturer Narrative
Concomitant medical product(s): it was inadvertently reported in the initial report both the concomitant extensions were same model 6372.The correct model numbers are 6372 and 6371.
 
Event or Problem Description
Device 4 of 5.Reference mfr report: 1627487-2019-03087; reference mfr report: 1627487-2019-03088; reference mfr report: 1627487-2019-03089; reference mfr report: 1627487-2019-03092.Follow-up information indicated that the patient underwent surgical intervention on (b)(6) 2019 wherein the two extensions and ipg were explanted and replaced.Nothing was done regarding the leads.Postoperatively impedances were in normal range and therapy was established.
 
Event or Problem Description
Device 4 of 5.Reference mfr report: 1627487-2019-03087.Reference mfr report: 1627487-2019-03088.Reference mfr report: 1627487-2019-03089.Reference mfr report: 1627487-2019-03092.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8396392
Report Number1627487-2019-03090
Device Sequence Number1628814
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2019
Device Model Number6170
Device Catalogue Number6170
Device Lot Number6197964
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer03/11/2019
04/11/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/25/2019
04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 6170, BDS LEAD; MODEL 6372 (X2), DBS EXTENSION; MODEL 6662, DBS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight70